Shown: posts 1 to 3 of 3. This is the beginning of the thread.
Posted by NurseBarb56 on February 20, 2003, at 0:11:35
I have been on Lexipro for one week now. I do not feel any better. I'm eating like a pig, but then was doing that before I started it also. I have agoraphobia and subsequent depression because of it. I had been taking Zoloft for years which kept my weight under control, now I'm gaining. Any suggestions. Anyone else with agoraphobia?.....Barb
Posted by Bill L on February 20, 2003, at 9:04:45
In reply to Lexipro, posted by NurseBarb56 on February 20, 2003, at 0:11:35
Hang in there. A week is not long enough. If you still don't feel good after a month or so, consider raising the dose. I am doing very well on 20 mg Lexapro.
Posted by NurseBarb56 on February 20, 2003, at 10:44:14
In reply to Re: Lexipro, posted by Bill L on February 20, 2003, at 9:04:45
I'm just wondering if my appetite will start to decrease once the lexipro kicks in. I just can't seem to stop eating. I had this problem before the lexipro, so its not the drug causing it. I'm just hoping that by feeling better I will stop this compulsive eating. I'm also terribly lacking in motivation. I have so much to do, but just can't get moving. I do my job at work, but that takes all the energy I've got. I'm just an awful mess :(.....Barb
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.